# SDR SWAA2013021512697

- Difficulty date: February 1, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 31,943 hours, 21,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 9955763U17
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERIOR HAS CRACKED VERTICAL ANGLE JUST AFT OF DOOR HANDLE.  REMOVED VERTICAL ANGLE L-1 DOOR STA 180 AND INSTALLED IAW B717 SRM.
